# SDR DALA2018111396610

- Difficulty date: November 9, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 61,518 hours, 22,287 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Rt Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 AFT RT LAV O2 MASK FELL OUT BUT OXYGEN GEN WASN'T ACTIVATED. CORRECTIVE ACTION: SECURED OXYGEN MASK IN AFT RT LAV. INSPECTED LATCHES AND OXYGEN GENERATOR FOR IRREGULARITIES. NONE FOUND AT THIS TIME. (5199918)
